# SDR CKSA97313

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7J
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE FIRE WARNING A-LOOP SHOWS INTERMITTENT FAULT.  TRANSFERRED TO DMI NUMBER 250 IN ACCORDANCE WITH MEL 26-1 CATAGORY C PLACARDS INSTALLED.  CLEANED FIRE LOOP CONNECTORS ON ENGINE, OPS CHECKS GOOD IAW 26-12-00.  THIS CLEARS DMI 250 PLACARDS REMOVED.
